MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA XLKCVD PLUS INS 2 12.5MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS, INC. 1818910 SIGMA XLKCVD PLUS INS 2 12.5MM; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Catalog Number 970432
Medical Device Problem Codes Fitting Problem (2183); Defective Device (2588)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Pfc knee replacement, (b)(6), (b)(6) health (b)(6) 2018.During the impacting of the liner it would not seat into the tray, the surgeon tried several time to reseat, a new liner was opened and the new liner fitted first time.On inspection one of the taps on the underneath of the liner did not look like the other side.Patient initial (b)(6), aged (b)(6) years, dob: (b)(6).
 
Additional Manufacturer Narrative
(b)(4) examination of the returned device found evidence confirming the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.
 
Additional Manufacturer Narrative
Investigation summary: examination of the returned device found evidence confirming the reported event.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch , a follow-up medwatch, will be filed as appropriate.

Brand Name
SIGMA XLKCVD PLUS INS 2 12.5MM
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key7714551
Report Number1818910-2018-65106
Device Sequence Number1753891
Product Code JWH
UDI-Device Identifier10603295250449
UDI-Public10603295250449
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K040166
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number970432
Device Lot NumberC46388
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/02/2018
Initial Date Received by Manufacturer 06/27/2018
Supplement Date Received by Manufacturer08/17/2018
08/17/2018
Initial Report FDA Received Date07/24/2018
Supplement Report FDA Received Date08/20/2018
09/07/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age69 YR